# SDR 2008UALA02073

- Difficulty date: April 9, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 51,031 hours, 10,484 cycles
- Engine: Pwa PW4077
- Engine time: 41,043 hours, 10,428 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: MR7320537
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED NR 1 ENG FAILED TO SHUT DOWN ON INITIAL MOVEMENT OF FUEL CUT-OFF SWITCH.  ENGINE SHUT DOWN AFTER APPROX 2 MINS STATUS ENG FUEL VALVE L, MSG 73-60211. REPLACED FUEL MANAGEMENT UNIT (FMU).
